The Derivation of Structural Properties of LM-g Splines by Necessary Condition of Optimal Control
Xiongwei Liu,
Xinjian Zhang and
Lizhi Cheng
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The structural properties of LM-g splines are investigated by optimization and optimal control theory. The continuity and structure of LM-g splines are derived by using a class of necessary conditions with state constraints of optimal control and the relationship between LM-g interpolating splines and the corresponding L-g interpolating splines. This work provides a new method for further exploration of LM-g interpolating splines and its applications in the optimal control.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/641435.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/641435.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:641435
DOI: 10.1155/2014/641435
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().